Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 63, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 19, 2014, 4:09 AM CDT. It took effect at Oct 19, 2014, 12:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2014, 4:09 AM CDT (09:09 UTC)
- In effect from
- Oct 19, 2014, 12:00 PM CDT
- Expired
- Oct 19, 2014, 9:51 PM CDT
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
636 WHUS73 KGRB 190909 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CDT SUN OCT 19 2014 ...GUSTY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON AND EVENING... .AN APPROACHING FRONTAL SYSTEM WILL PRODUCE GUSTY SOUTH WINDS THIS AFTERNOON AND EVENING THAT MAY BE A HAZARD TO SMALL CRAFT. LMZ521-541-191715- /O.NEW.KGRB.SC.Y.0063.141019T1700Z-141020T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 409 AM CDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS BY LATE THIS AFTERNOON AND EVENING. * WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY AND 3 TO 5 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
793 WHUS73 KGRB 191456 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 956 AM CDT SUN OCT 19 2014 ...GUSTY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON AND EVENING... .AN APPROACHING FRONTAL SYSTEM WILL PRODUCE GUSTY SOUTH WINDS THIS AFTERNOON AND EVENING THAT MAY BE A HAZARD TO SMALL CRAFT. LMZ541-192300- /O.EXT.KGRB.SC.Y.0063.141019T1700Z-141020T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 956 AM CDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS BY LATE THIS AFTERNOON AND EVENING. * WAVES WILL BUILD TO 3 TO 5 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-192300- /O.EXT.KGRB.SC.Y.0063.141019T1700Z-141020T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 956 AM CDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS BY LATE THIS AFTERNOON AND EVENING. * WAVES WILL BUILD TO 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARD THE NORTH END OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
494 WHUS73 KGRB 192001 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CDT SUN OCT 19 2014 ...GUSTY SOUTHWEST WINDS AND BUILDING WAVES THROUGH TONIGHT... .AN APPROACHING FRONTAL SYSTEM WILL PRODUCE GUSTY SOUTHWEST WINDS THROUGH TONIGHT...THAT MAY BE A HAZARD TO SMALL CRAFT. LMZ541-200400- /O.CON.KGRB.SC.Y.0063.000000T0000Z-141020T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 301 PM CDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH TONIGHT...THEN EASE AFTER MIDNIGHT. * WAVES WILL BUILD TO 3 TO 5 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-200300- /O.CON.KGRB.SC.Y.0063.000000T0000Z-141020T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 301 PM CDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THIS EVENING...THEN EASE TO 10 TO 15 KTS LATE. * WAVES WILL BUILD TO 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARD THE NORTH END OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHUS73 KGRB 200251 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 PM CDT SUN OCT 19 2014 ......GUSTY SOUTHWEST WINDS AND BUILDING WAVES THROUGH LATE TONIGHT... ..AN APPROACHING FRONTAL SYSTEM WILL PRODUCE GUSTY SOUTHWEST WINDS THROUGH LATE TONIGHT...THAT WILL BE A HAZARD TO SMALL CRAFT. LMZ541-201000- /O.CAN.KGRB.SC.Y.0063.000000T0000Z-141020T0900Z/ /O.NEW.KGRB.SC.Y.0064.141020T0300Z-141020T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 951 PM CDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT MONDAY. * SOUTHWEST WINDS OF 15 TO 20 KNOTS ARE EXPECTED THROUGH LATE TONIGHT...THEN EASE AFTER MIDNIGHT. * WAVES OF 3 TO 5 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-200400- /O.CAN.KGRB.SC.Y.0063.000000T0000Z-141020T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 951 PM CDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ542-201000- /O.NEW.KGRB.SC.Y.0064.141020T0300Z-141020T1000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 951 PM CDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT MONDAY. * WINDS...SOUTHWEST WINDS OF 15 TO 20 KNOTS ARE EXPECTED THROUGH LATE TONIGHT...THEN EASE AFTER MIDNIGHT. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 4:05 AM CDT, 4 minutes earlier.
Area forecast discussion, Oct 19, 4:05 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT SUN OCT 19 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 404 AM CDT SUN OCT 19 2014 A CLIPPER LIKE SYSTEM WILL TRY TO PRODUCE LIGHT RAIN SHOWERS THIS AFTERNOON OR EVENING BUT WILL BE TRYING TO SATURATE A VERY DRY ATMOSPHERE. 00Z GRB SOUNDING ONLY HAD .28" PRECIPITABLE WATER WITH SIMILAR VALUES AT INL AND MSP. MIGHT TURN OUT TO BE MORE LIKE SPRINKLES FALLING FROM A MID CLOUD DECK. SOUTHERLY WINDS AND WARM ADVECTION SHOULD MAKE FOR HIGHS CLOSE TO NORMAL TODAY. CLOUDS SHOULD KEEP TEMPERATURES FROM FALLING MUCH TONIGHT WITH LOWS IN THE UPPER 30S TO LOW 40S. SOME SPRINKLES ARE POSSIBLE DURING THE EVENING. THE LEFT EXIT REGION OF AN UPPER JET MOVES ACROSS THE AREA MONDAY AND WILL TRY TO SQUEEZE OUT SOME SPRINKLES OR LIGHT SHOWERS FROM A DRY ATMOSPHERE. TEMPERATURES SHOULD BE CLOSE TO NORMAL. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 404 AM CDT SUN OCT 19 2014 AN INITIALLY AMPLIFIED...BUT PROGRESSIVE MEAN FLOW IS EXPECTED THRU MID-WEEK BEFORE THE FLOW DE-AMPLIFIES WITH A SW CONUS UPR RDG AND MAIN BAND OF WESTERLIES TO RUN FROM THE NRN ROCKIES E-SE TO THE NEW ENGLAND STATES BY NEXT WEEKEND. THE MAIN FCST ISSUE TO BE THE TIMING/STRENGTH OF A SHORTWAVE TROF THAT APPROACHES THE WRN GREAT LAKES AROUND THU. MDLS ARE STRUGGLING WITH THIS FEATURE... THUS PROVIDING A RANGE OF SOLUTIONS RANGING FROM DRY TO CHC POPS. AS FOR TEMPS...ONCE WE GET PAST TUE...READINGS WL GO ABOVE NORMAL FOR THE REMAINDER OF THE WEEK. AN AREA OF HI PRES IS EXPECTED TO STRETCH FROM ERN ONTARIO SW THRU WI TO THE MID-MS VALLEY MON NGT AND BEGIN TO AT LEAST BREAK UP THE CLOUDS ACROSS CNTRL WI DURING THE OVRNGT HOURS. A N-NE WIND MAY CONT TO BRING LAKE CLOUDS INTO ERN WI THRU THE NGT...THUS MOSTLY CLOUDY SKIES WL HOLD. WL STILL HAVE TO WATCH THE LAKESHORE COUNTIES FOR POSSIBLE LAKE EFFECT LIGHT SHWRS OR SPRINKLES...BUT FEEL MOST OF THIS ACTIVITY WOULD REMAIN OFFSHORE AS TRAJS ARE NOT QUITE NE ENUF. TEMPS MAY BE A LITTLE TRICKY OVER CNTRL WI DEPENDING ON THE AMOUNT OF CLEARING THAT OCCURS. HAVE LOWERED VALUES A COUPLE OF DEGS FROM THE PREVIOUS FCST...BUT KEPT THE 40 DEG WORDING OVER ERN WI UNDER THE CLOUDS. THE SFC RDG AXIS TO REMAIN OVER WI ON TUE WITH THE APPROACH OF AN UPR RDG INTO THE UPR MS VALLEY. EXPECT TO SEE PLENTY OF SUNSHINE AREA-WIDE BY THE AFTERNOON HOURS...BUT TEMPS TO REMAIN A BIT COOL BETWEEN THE E-NE SFC WINDS AND A NORTHERLY FLOW ALOFT AHEAD OF THE UPR RDG. LOOK FOR MAX TEMPS TO END UP IN THE 50-50 DEG RANGE OVER MOST OF THE FCST AREA. QUIET AND COOL CONDITIONS WL PREVAIL TUE NGT AS THE SFC RDG TO BE SITUATED JUST TO OUR EAST AND THE UPR RDG EDGES INTO WRN WI. MAINLY CLEAR SKIES...LIGHT WINDS AND A DRY AIR MASS SHOULD PROVIDE FOR FAVORABLE RADIATIONAL COOLING CONDITIONS AND MOST LIKELY THE COOLEST NGT OF THE EXTENDED FCST. MIN TEMPS TO RANGE FROM AROUND 30 DEGS NORTH...TO THE UPR 30S OVER DOOR COUNTY. THE UPR-LEVEL RDG IS FCST TO REMAIN PARKED OVER WI THRU WED...BUT DOES BEGIN TO GET SQUEEZED BETWEEN A CLOSED UPR LOW OVER THE MID-ATLANTIC STATES AND A SHORTWAVE TROF PUSHING INTO THE PLAINS. STILL ANTICIPATE A SUNNY DAY OVER NE WI WITH A SLGT BUMP UP IN TEMPS AS WINDS VEER TO THE S-SE. AS 8H TEMPS REACH +10C...THIS SHOULD TRANSLATE TO MAX TEMPS IN THE MID TO UPR 50S EXCEPT LWR 50S NEAR LAKE MI. HAD HOPED TO SEE BETTER CONTINUITY DEVELOP AMONG THE MDLS WITH THE HANDLING OF THE SHORTWAVE TROF/ASSOCIATED SFC CDFNT HEADED INTO WED NGT...BUT ONLY THE ECMWF MADE A NOTICEABLE SHIFT IN SLOWING THIS SYSTEM DOWN CLOSER TO THE STEADY GFS. THE MAIN PROBLEM STEMS FROM HOW FAST TO WEAKEN THE UPR RDG OVER THE GREAT LAKES. TYPICALLY... MDLS TEND TO WEAKEN A RDG TOO QUICKLY AND THEN BACK OFF (LIKE THE ECMWF HAS DONE) AS WE GET CLOSER TO THE EVENT. THEREFORE...HAVE HELD OFF ON BRINGING ANY POP WORDING INTO CNTRL WI UNTIL LATE WED NGT AND KEPT THE EAST DRY. AS THE SHORTWAVE TROF AND CDFNT TRY TO MOVE EAST INTO WI ON THU...THE ECMWF AND GFS TEND TO WEAKEN THE ENTIRE SYSTEM AS ITSELF GETS SQUEEZED BETWEEN THE REMAINS OF THE UPR RDG TO THE EAST AND A NEW UPR RDG BUILDING FROM THE SW CONUS INTO THE CNTRL CONUS. HAVE KEPT A SLGT CHC POP OVER ALMOST ALL OF NE WI ON THU...BUT AM NOT EXPECTING MUCH IN THE WAY OF MEASURABLE PCPN. THIS SYSTEM CONTS TO FIZZLE OUT OVER WI THU NGT AS UPR HEIGHTS BUILD TOWARD THE WRN GREAT LAKES. HAVE KEPT ALL OF NE WI DRY UNDER PARTLY CLOUDY SKIES. THE EXPANSIVE UPR RDG TO DOMINATE THE SW QUARTER OF THE CONUS ON FRI LEAVING NE WI UNDER A GENERAL W-NW FLOW ALOFT. MAX TEMPS ON FRI DO LOOK MILD AS 8H TEMPS WARM TO +12C. READINGS SHOULD BE ABLE TO MAKE THE UPR 50S TO LWR 60S. AN AREA OF LOW PRES IS THEN PROGGED TO MOVE ACROSS SRN CANADA AND SEND A CDFNT THRU WI FRI NGT. THIS LOOKS LIKE A DRY FROPA AS MSTR IS NEGLIGIBLE AND ALL THE FORCING TO BE LOCATED WELL TO OUR NORTH. OTHER THAN A WIND SHIFT AND SLIGHTLY COOLER AIR ALOFT...A DRY FCST HAS BEEN MAINTAINED...AS WELL AS THE ABOVE NORMAL TEMPS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1056 PM CDT SAT OCT 18 2014 MAINLY VFR CONDITIONS TO PREVAIL TONIGHT INTO SUNDAY. MID TO HIGH LEVEL CLOUDS WILL BE ON THE INCREASE LATE TONIGHT INTO SUNDAY AS A LOW PRESSURE SYSTEM APPROACHES THE NORTHERN GREAT LAKES REGION. ISOLATED PATCHY MVFR CIGS WITH LIGHT SHOWERS WILL BE POSSIBLE SUNDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......KALLAS AVIATION.......TDH
Hazardous weather outlook, Oct 19, 4:06 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 406 AM CDT SUN OCT 19 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 406 AM CDT SUN OCT 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-200915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 406 AM CDT SUN OCT 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES MAY CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT MONDAY NIGHT AND TUESDAY MORNING. RDM/AK
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.